# SDR HNAA9898479

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Strut
- Part number: 85210263101
- Condition: Failed
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLT 3212 - PASSENGER DOOR WILL NOT OPEN ALL THE WAY (HALF WAY).  REPLACED AFT GAS STRUT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
